# SDR HALA2023031500038

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 7,750 hours, 1,866 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire Harness
- Part number: 5325496
- Part serial: LSGCAS1516
- Condition: Faulty
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DMI 206624 - [ENG 1 FUEL FILTER CLOG] FILTER REPLACED 50FH ( FUEL FILTER CLOG CAUTIONS ON ECAM E/W PW100G ENGINES (ONE MAY BE INOPERATIVE PROVIDED ASSOCIATED FILTER IS CHANGED BEFORE THE NEXT FLIGHT AND THEN EVERY 50 FLIGHT HOURS) ) REMOVED AND REPLACED W03 HARNESS, PER AMM 72-21-63 AND REMOVED AND REPLACED W04 HARNESS, PER AMM 73-21-64.  PERFORMED IDLE ON BOTH ENGINES, NO FAULT NOTED.  OPS CHECK GOOD.  DMI# 206627, PLACARD REMOVED.  MIC SHEET UPDATED. CLEARS BOTH DMI #206624 AND #206627
